RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 6, Pages 113–121 (Mi mz2455)  

This article is cited in 3 scientific papers (total in 3 papers)

Direct theorems on approximation of smooth functions by algebraic polynomials on a segment

R. M. Trigub

Donetsk National University

Full text: PDF file (681 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:6, 1261–1266

Bibliographic databases:

UDC: 517;518.82
Received: 03.08.1992

Citation: R. M. Trigub, “Direct theorems on approximation of smooth functions by algebraic polynomials on a segment”, Mat. Zametki, 54:6 (1993), 113–121; Math. Notes, 54:6 (1993), 1261–1266

Citation in format AMSBIB
\Bibitem{Tri93}
\by R.~M.~Trigub
\paper Direct theorems on approximation of smooth functions by algebraic polynomials on a segment
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 6
\pages 113--121
\mathnet{http://mi.mathnet.ru/mz2455}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1268376}
\zmath{https://zbmath.org/?q=an:0832.41007}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 6
\pages 1261--1266
\crossref{https://doi.org/10.1007/BF01209088}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993PF99300028}


Linking options:
  • http://mi.mathnet.ru/eng/mz2455
  • http://mi.mathnet.ru/eng/mz/v54/i6/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Tovstolis, “Approximation of Smooth Functions on the Semiaxis by Entire Functions of Bounded Half-Degree”, Math. Notes, 69:6 (2001), 853–862  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. R. M. Trigub, “Approximation of Smooth Functions and Constants by Polynomials with Integer and Natural Coefficients”, Math. Notes, 70:1 (2001), 110–122  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. V. P. Motornyi, “Approximation of a Class of Singular Integrals by Algebraic Polynomials with Regard to the Location of a Point on an Interval”, Proc. Steklov Inst. Math., 232 (2001), 260–277  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:248
    Full text:91
    References:24
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020